Article info

Download PDFPDF
Republished: Infant with status epilepticus secondary to systemic lidocaine toxicity from topical application

Authors

  • Erica Walters Pediatrics, Cincinnati Children's Hospital Medical Center, Cincinnati, Ohio, USA PubMed articlesGoogle scholar articles
  • Victoria Wurster Ovalle Emergency Medicine, Cincinnati Children's Hospital Medical Center, Cincinnati, Ohio, USA PubMed articlesGoogle scholar articles
  • Shan Yin Drug and Poison Information Center, Cincinnati Children's Hospital Medical Center, Cincinnati, Ohio, USA Department of Pediatrics, University of Cincinnati College of Medicine, Cincinnati, Ohio, USA PubMed articlesGoogle scholar articles
  • Timothy Dribin Emergency Medicine, Cincinnati Children's Hospital Medical Center, Cincinnati, Ohio, USA Department of Pediatrics, University of Cincinnati College of Medicine, Cincinnati, Ohio, USA PubMed articlesGoogle scholar articles
  1. Correspondence to Dr Timothy Dribin; timothy.dribin{at}cchmc.org
View Full Text

Citation

Walters E, Wurster Ovalle V, Yin S, et al
Republished: Infant with status epilepticus secondary to systemic lidocaine toxicity from topical application

Publication history

  • First published June 11, 2020.
Online issue publication 
August 25, 2020

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.